Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 1


Published
on

January 1, 2015


Pages

21-26


DOI

Article

On Some I-Convergent Sequence Spaces Over N-Normed Spaces

Check for updates


Authors

Kuldip Raj Affiliation:
School of Mathematics, Shri Mata Vaishno Devi University, Katra J & K, India
and Ayhan Esi* Affiliation:
Department of Mathematics, Science and Art Faculty, Adiyaman University, 02040 Adiyaman, Turkey


Abstract

In the present paper we introduce some strongly almost summable difference sequence spaces using ideal convergence and Musielak-Orlicz function $M = (M_k)$ in n-normed spaces and examine some properties of the resulting sequence spaces.


Keywords

paranorm space, I-convergence, difference sequence spaces, Orlicz function, Musielak-Orlicz function, n-normed spaces


Citation

Raj, K. & Esi, A. (2015). On some i-convergent sequence spaces over n-normed spaces. Journal of Analysis & Number Theory, 3(1), 21–26. https://doi.org/10.12785/jant/030104

Published by: Engineering Journals

Engineering Journals Logo